Ketonal Intensive 50mg 12 Sachets
Ketonal Intensive 50mg 12 Sachets
The active substance in Ketonal Intensive UK is ketoprofen, a medicine that belongs to the flu of non-steroidal anti-inflammatory drugs (NSAIDs). The Ketonal Intensive is used, inter alia, in osteoarthritis. A preparation that is bought without a prescription!
Ketonal Intensive Composition:
Active substance: ketoprofen (Ketoprofenum). One capsule contains 50 mg of ketoprofen and excipients: lactose monohydrate, magnesium stearate, colloidal anhydrous silica, capsule components: gelatin, titanium dioxide (E 171), patent blue (E 131).
Ketonal Intensiv has anti-inflammatory, analgesic and antipyretic effects. Therefore, Ketonal Intensiv is most often recommended for the treatment of symptoms associated with rheumatic bone diseases, as well as for the relief of mild pain.
Ketonal Intensiv is indicated for use in the symptomatic treatment of inflammatory and degenerative diseases of the rheumatic skeletal system, as well as for use to relieve certain pain syndromes (rheumatoid arthritis, osteoarthritis, moderate pain).
Keep the product out of reach of children at room temperature. The drug contains lactose.
Do not use in case of hypersensitivity to any component of the drug. Do not use if you have previously had a hypersensitivity reaction (eg bronchospasm, asthma attack, rhinitis, urticaria) after using ketoprofen, salicylates (including acetylsalicylic acid) or other non-steroidal anti-inflammatory drugs. Do not use in case of: severe heart failure, kidneys, liver, chronic indigestion, bleeding tendencies, bronchial asthma and rhinitis, active or recurrent gastric or duodenal ulcer, past gastrointestinal bleeding, gastrointestinal perforation (in those associated with the use of non-steroidal anti-inflammatory drugs), perioperative pain after vessel grafting. Do not use below 15 years of age. Do not use in women in the third trimester of pregnancy (in the first and second trimester only after the advice of a doctor). It is not recommended during breastfeeding.
The drug may contribute to the occurrence of side effects. Prolonged intake of high doses of the drug may increase the risk of a heart attack or stroke to a small extent. Side effects occurring: very often - increased results of liver function tests; often - indigestion, nausea, abdominal pain, vomiting, anorexia, depression, nervousness, nightmares, drowsiness, weakness, malaise, tiredness, edema; uncommon: anemia, haemolysis, purpura, cutaneous allergic reactions, headache, dizziness, haemoptysis, dyspnea, pharyngitis, constipation, diarrhea, bloating, gastritis, rash, pruritus, eczema, purpura-like rash, excessive sweating, exfoliative dermatitis, menorrhagia or abnormal irregular menstruation, edema, fatigue, increase in potassium in the blood; rarely - hemorrhagic anemia, delirium with visual and auditory hallucinations, impaired speech orientation and disorder, tingling sensation, visual disturbances, tinnitus, bronchial asthma, oral mucositis, gastric and / or duodenal ulcer, hepatitis, increased liver enzymes (ALAT, AST), increase in serum bilirubin, weight gain; very rarely - angioneurotic edema, one case of an alleged brain tumor, one case of conjunctivitis after oral administration of ketoprofen, colitis, enteropathy with perforation, ulceration or stenosis, severe liver dysfunction with jaundice and inflammation, pyelonephritis.
Ketonal Intensive Dosage:
Adults and adolescents over 16: One sachet, up to three times a day.
Half a double sachet, up to three times a day or one whole double sachet, up to twice a day.
One double sachet equals 50 mg ketoprofen and is a single dose.
Dissolve one whole dose in about 100 ml of water, and stir well until all the granules have dissolved. The solution is taken during or after a meal.
The interval between doses should not be less than 8 hours.